# SDR DALA1027096901

- Difficulty date: September 2, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 38,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE AT APPROX STA 1620 BETWEEN STRINGER 17L-18L FUSELAGE SKIN HAS 2 EA DENTS.  ACCOMPLISHED ERA 485374-14 REV 1 DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 168278.  (DL75E102771)
